# SDR DXTA2013062405423

- Difficulty date: June 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 4,091 hours, 2,482 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005761
- Part serial: P148
- Condition: Leaking
- Part time: 11,407 hours, 10,521 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE OUT OF WEMACS WITH BLEED AIR ON HIGH.  FOUND OIL PRESENT AT APU INLET.  REMOVED LEAKING APU AND INSTALLED A REPAIRED APU. ALL WORK PERFORMED IAW AMM 49-00-00.  NO FURTHER DECECTS NOTED.  OPS AND LEAK CHECKED SATISFACTORY.
